# SDR REXA2022072801716

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DD4 AFT INTERCOSTAL CORRODED	REMOVED CORRODED INTERCOSTAL. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
